# SDR REXA2016110702235

- Difficulty date: November 7, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,038 hours, 14,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC690392511
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL ON PANEL 196DR IS CRACKED ON THE AFT END.  REPAIRED IAW  ENGINEERING ORDER R53573.
